Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 95, NWS Austin/San Antonio, TX

May 27, 2014Bandera County, Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2014, 5:57 PM CDT for Bandera County, Bexar County, Medina County, Texas. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2014, 5:57 PM CDT (22:57 UTC)
Expired
May 27, 2014, 7:00 PM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 75 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:15 PM CDTHAIL 0.253 Nw Mico, TX
May 27, 6:40 PM CDTHAIL 1.2514 Ene Hondo, TX
May 27, 6:46 PM CDTHAIL 1.253 W Rio Medina, TXHAIL FELL FOR 4 TO 7 MINUTES. ALSO...A WALL CLOUD WAS OBSERVED 5 TO 7 MILES AWAY
May 27, 7:00 PM CDTHAIL 11 W Castroville, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 3:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 414 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
414 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WUUS54 KEWX 272257
SVREWX
TXC019-029-325-280000-
/O.NEW.KEWX.SV.W.0095.140527T2257Z-140528T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
557 PM CDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BANDERA COUNTY...
  WEST CENTRAL BEXAR COUNTY...
  NORTHEASTERN MEDINA COUNTY...

* UNTIL 700 PM CDT.

* AT 554 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BANDERA FALLS...OR 6 MILES SOUTHEAST OF BANDERA...AND MOVING
  SOUTHEAST AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE LAKEHILLS...MICO...CLIFF...
  RIO MEDINA...BADER...HELOTES...CASTROVILLE...SEA WORLD...NOONAN...
  LEON VALLEY...PEARSON...LACOSTE...LACKLAND AFB...OLMOS PARK...ALAMO
  HEIGHTS AND TERRELL HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2947 9841 2920 9890 2962 9912 2978 9902
TIME...MOT...LOC 2258Z 316DEG 25KT 2965 9898

$$
2 follow-up statements
685 
WWUS54 KEWX 272333
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT TUE MAY 27 2014

TXC019-272343-
/O.CAN.KEWX.SV.W.0095.000000T0000Z-140528T0000Z/
BANDERA TX-
633 PM CDT TUE MAY 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BANDERA COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED SOUTH OF BANDERA COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2955 9881 2934 9867 2920 9890 2954 9908
TIME...MOT...LOC 2333Z 356DEG 18KT 2947 9897

$$

TXC029-325-280000-
/O.CON.KEWX.SV.W.0095.000000T0000Z-140528T0000Z/
MEDINA TX-BEXAR TX-
633 PM CDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR WEST CENTRAL BEXAR AND EAST CENTRAL MEDINA COUNTIES...

AT 630 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MICO...OR 11
MILES NORTHWEST OF CASTROVILLE...MOVING SOUTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO
MEDINA...BADER...PEARSON...NOONAN AND LACOSTE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2955 9881 2934 9867 2920 9890 2954 9908
TIME...MOT...LOC 2333Z 356DEG 18KT 2947 9897

$$
669 
WWUS54 KEWX 272341
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 PM CDT TUE MAY 27 2014

TXC029-272351-
/O.CAN.KEWX.SV.W.0095.000000T0000Z-140528T0000Z/
BEXAR TX-
641 PM CDT TUE MAY 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BEXAR COUNTY IS
CANCELLED...

THE THUNDERSTORM WILL REMAIN WEST OF BEXAR COUNTY. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2954 9884 2926 9881 2920 9890 2954 9908
TIME...MOT...LOC 2341Z 356DEG 18KT 2943 9897

$$

TXC325-280000-
/O.CON.KEWX.SV.W.0095.000000T0000Z-140528T0000Z/
MEDINA TX-
641 PM CDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EAST CENTRAL MEDINA COUNTY...

AT 638 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BADER...OR 9
MILES NORTHWEST OF CASTROVILLE...MOVING SOUTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEARSON
AND NOONAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2954 9884 2926 9881 2920 9890 2954 9908
TIME...MOT...LOC 2341Z 356DEG 18KT 2943 9897

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:01 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 27, 4:01 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT TUE MAY 27 2014

.UPDATE...
TO ISSUE TORNADO WATCH AND INCLUDE LONG TERM DISCUSSION.

&&

.DISCUSSION...
IN ADDITION TO BUOYANCY ACROSS THE REGION THERE IS AMPLE VERTICAL
WIND SHEAR ACROSS THE REGION WHERE SKIES CLEARED THIS AFTERNOON.
HAVE ISSUED A TORNADO WATCH FOR THE AREA ALONG AND WEST OF A LINE
FROM FREDERICKSBURG TO NEW BRAUNFELS TO HALLETTSVILLE UNTIL 11 PM
THIS EVENING. WE HAVE ALSO EXPANDED THE SEVERE THUNDERSTORM WATCH
TO INCLUDE TRAVIS COUNTY.

IN THE EXTENDED PERIOD OF THE FORECAST...THE UPPER LEVEL LOW WILL
SLOWLY MOVE TO THE EAST-SOUTHEAST ACROSS LOUISIANA. THIS WILL KEEP
SLIGHT TO LOW END CHANCE POPS IN THE FORECAST...MAINLY ACROSS THE
EASTERN HALF OF THE FORECAST AREA...THROUGH THE END OF THE WEEK.
SUNDAY INTO MONDAY AND UPPER LEVEL RIDGE WILL BUILD UP FROM THE
SOUTHWEST. THIS WILL BRING AN END TO RAIN CHANCES FOR THE
BEGINNING OF NEXT WEEK.

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT TUE MAY 27 2014/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
SHOWERS AND THUNDERSTORMS HAVE BEGUN TO REDEVELOP WHERE SKIES HAVE
CLEARED THIS AFTERNOON. ATMOSPHERE IS SUFFICIENTLY BUOYANT WITH
ENOUGH VERTICAL WIND SHEAR TO PRODUCE ISOLATED SEVERE
THUNDERSTORMS. HAVE ISSUED SEVERE THUNDERSTORM WATCH FOR LLANO...
BURNET...AND WILLIAMSON COUNTIES UNTIL 11 PM THIS EVENING. THE
MAIN THREAT IN THIS AREA WILL BE LARGE HAIL AND DAMAGING WINDS. IN
THE SOUTH CENTRAL PART OF THE CWA...THE WIND SHEAR LOOKS A LITTLE
STRONGER AND THERE IS A THREAT OF TORNADOES.

FOR THE REST OF THE PERIOD...UPPER AIR ANALYSIS THIS MORNING
SHOWED A CLOSED LOW MOVING ACROSS THE TEXAS/OKLAHOMA BORDER WITH A
WESTERLY JET STREAK ACROSS SOUTH TEXAS. MID-LEVEL DRY AIR MOVING
INTO OUR CWA ON THE SOUTHSIDE OF THE UPPER LOW IS EVIDENT ON WATER
VAPOR SATELLITE IMAGERY. THERE IS STILL SIGNIFICANT MOISTURE ON
THE BACKSIDE OF THE LOW. AT THE SURFACE...THE PRESSURE FIELD IS
SOMEWHAT ILL DEFINED AND THE WINDS ARE LIGHT AND VARIABLE ACROSS
THE REGION. LOW LEVEL AIR IS STILL VERY MOIST WITH DEW POINTS FROM
THE UPPER 60S TO MID 70S. MORNING SOUNDINGS REFLECT THE DRIER
ATMOSPHERE WITH PWS DOWN ABOUT 0.5 INCHES FROM 24 HOURS AGO AT
BOTH DRT AND CRP. MODELS ARE IN GOOD AGREEMENT ON MOVEMENT OF
UPPER LOW INTO NORTHERN LOUISIANA DURING THIS PERIOD. AS THIS
HAPPENS WE WILL CONTINUE TO HAVE CHANCES FOR SHOWERS AND
THUNDERSTORMS MAINLY ACROSS THE EAST. WITH PW DOWN... DO NOT
EXPECT HEAVY RAIN. THE SLOW MOVING UPPER LOW WILL MEAN SLIGHT
CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS OUR EASTERN COUNTIES
THROUGH THE PERIOD.

LONG TERM (THURSDAY THROUGH TUESDAY)...
WILL SEND ANOTHER AFD TO COVER LONG TERM SHORTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              69  68  86  69  89 /  50  40  10  10  20
AUSTIN BERGSTROM INTL AIRPORT  70  67  85  67  88 /  60  40  10  10  20
NEW BRAUNFELS MUNI AIRPORT     75  68  88  67  89 /  50  30  10  10  20
BURNET MUNI AIRPORT            75  66  84  66  86 /  40  30  10  10  20
DEL RIO INTL AIRPORT           93  71  95  71  94 /  20  -   -   -   -
GEORGETOWN MUNI AIRPORT        72  67  84  69  86 /  50  40  10  10  20
HONDO MUNI AIRPORT             89  68  94  70  94 /  20  20  10  -   10
SAN MARCOS MUNI AIRPORT        73  67  86  67  88 /  50  40  10  10  20
LA GRANGE - FAYETTE REGIONAL   71  70  86  69  87 /  70  50  40  10  40
SAN ANTONIO INTL AIRPORT       79  69  89  70  90 /  40  30  10  -   20
STINSON MUNI AIRPORT           82  69  91  70  92 /  40  20  10  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...25
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 27, 12:08 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1208 PM CDT TUE MAY 27 2014

TXZ171>173-183>194-202>209-217>225-228-281715-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1208 PM CDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
DEVELOP LATER THIS AFTERNOON. THE MAIN THREATS WOULD BE DAMAGING
WINDS AND LARGE HAIL. ALSO...DUE TO RECENT HEAVY RAINS OVER THE
WEEKEND THROUGH THIS MORNING...ANY ADDITIONAL RAINFALL COULD BE
QUICK TO RUNOFF AND MAY CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 27, 4:01 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             CAMPBELLTON             28.75N  98.30W
05/27/2014  E1.00 INCH       ATASCOSA           TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400502

SBS
Special weather statement, May 27, 4:51 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 PM CDT TUE MAY 27 2014

TXZ186-187-272230-
BANDERA-KERR-
451 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANDERA AND SOUTHEASTERN
KERR COUNTIES UNTIL 530 PM CDT...

AT 448 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF WALTONIA...OR 9 MILES SOUTHWEST
OF KERRVILLE...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MEDINA...
  BANDERA...
  CAMP VERDE...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2979 9893 2967 9916 2994 9938 3007 9923
TIME...MOT...LOC 2150Z 315DEG 26KT 2994 9923
Special weather statement, May 27, 4:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT TUE MAY 27 2014

TXZ171-172-272245-
BURNET-LLANO-
455 PM CDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET AND
NORTHEASTERN LLANO COUNTIES UNTIL 545 PM CDT...

AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF TOW...OR 12 MILES NORTH OF
BUCHANAN DAM...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCHANAN DAM...
  KINGSLAND...
  TOW...
  LONE GROVE...
  BLUFFTON...
  STOLZ...
  LAKE VICTOR...
  SUNNYLANE...
  INKS LAKE STATE PARK...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3091 9809 3064 9848 3092 9864 3093 9863
      3093 9843 3095 9846 3102 9846 3104 9843
TIME...MOT...LOC 2155Z 334DEG 18KT 3096 9851
Local storm report, May 27, 5:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             BANDERA                 29.72N  99.07W
05/27/2014  E0.25 INCH       BANDERA            TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400503

SBS
Local storm report, May 27, 5:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
545 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             BANDERA                 29.72N  99.07W
05/27/2014  E0.50 INCH       BANDERA            TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1400504

SBS
Local storm report, May 27, 5:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 PM CDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             1 W BANDERA             29.72N  99.09W
05/27/2014  E1.75 INCH       BANDERA            TX   PUBLIC

&&

EVENT NUMBER EWX1400505

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:10 PM CDTRiver Flood WarningEWXBexar, Wilson6 hr
May 27, 4:36 AM CDTSpecial Weather StatementEWXGillespie39 min
May 27, 4:44 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 27, 6:40 AM CDTFlash Flood WarningEWXComal, Hays, Travis3 hr
May 27, 7:13 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Comal, Guadalupe, Hays107 min
May 27, 7:17 AM CDTSpecial Weather StatementEWXCaldwell43 min
May 27, 2:48 PM CDTSpecial Weather StatementEWXWilson42 min
May 27, 3:22 PM CDTTornado WarningEWXAtascosa, Karnes, Wilson38 min
May 27, 3:57 PM CDTSevere Thunderstorm WarningEWXAtascosa18 min
May 27, 4:51 PM CDTSpecial Weather StatementEWXBandera39 min
May 27, 4:55 PM CDTSpecial Weather StatementEWXBurnet50 min
May 27, 5:12 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina48 min
May 27, 6:04 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano56 min
May 27, 6:07 PM CDTTornado WarningEWXBandera, Bexar, Medina38 min
May 27, 6:10 PM CDTTornado WarningEWXBurnet, Llano50 min
May 27, 6:37 PM CDTSpecial Weather StatementEWXKendall53 min
May 27, 6:43 PM CDTTornado WarningEWXMedina62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.